Preserving properties and pre-Schwarzian norms of nonlinear integral transforms


We study preserving properties of certain nonlinear integral transforms in some classical families of normalized analytic univalent functions defined in the unit disk. Also, we find sharp pre-Schwarzian norm estimates of such integrals.

This is a preview of subscription content, access via your institution.


  1. 1.

    Aksent’ev, L.A., Nezhmetdinov, I.R., Sufficient conditions for univalence of certain integral transforms, Tr. Semin. Kraev. Zadacham. Kazan, 18, : 3–11 (in Russian); translation. Amer. Math. Soc. Transl. 136 (1987), 1–9 (1982)

  2. 2.

    Md Firoz Ali and A. Vasudevarao, On certain families of analytic functions in the Hornich space, Comput. Methods Funct. Theory, 18 (2018), 643–659

  3. 3.

    P. L. Duren, Univalent Functions, Springer-Verlag (New York, 1983)

  4. 4.

    Goodman, A.W.: Univalent Functions, 1, 2, Mariner Publishing Co. Tampa, FL (1983)

    Google Scholar 

  5. 5.

    Hartmann, F.W., MacGregor, T.H.: Matrix transformations of univalent power series. J. Aust. Math. Soc. 18, 419–435 (1974)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Kim, Y.J., Merkes, E.P.: On an integral of powers of a spirallike function. Kyungpook Math. J. 12, 249–253 (1972)

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Kim, Y.C., Ponnusamy, S., Sugawa, T.: Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives. J. Math. Anal. Appl. 299, 433–447 (2004)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Y. C. Kim, S. Ponnusamy and T. Sugawa, Geometric properties of nonlinear integral transforms of certain analytic functions, Proc. Japan Acad., 80, Ser. A (2004), 57–60

  9. 9.

    Kim, Y.C., Srivastava, H.M.: Geometric properties of certain non-linear integral operators. Int. Transform Spec. Funct. 17, 723–732 (2006)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Kim, Y.C., Sugawa, T.: The Alexander transform of a spirallike function. J. Math. Anal. Appl. 325, 608–611 (2007)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Koepf, W.: Classical families of univalent functions in the Hornich space. Monatsh. Math. 100, 113–120 (1985)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Shankey Kumar and S. K. Sahoo, Properties of \(\beta \)-Cesàro operators on \(\alpha \)-Bloch space, arxiv:1808.08844

  13. 13.

    Libera, R.J.: Univalent \(\alpha \)-spiral functions. Canad. J. Math. 19, 449–456 (1967)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Li, L., Ponnusamy, S., Qiao, J.: Generalized Zalcman conjecture for convex functions of order \(\alpha \). Acta Math. Hungar. 150, 234–246 (2016)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Merkes, E.P.: Univalence of an integral transform. Contemp. Math. 38, 113–119 (1985)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Merkes, E.P., Wright, D.J.: On the univalence of a certain integral. Proc. Amer. Math. Soc. 27, 97–100 (1971)

    MathSciNet  Article  Google Scholar 

  17. 17.

    S. S. Miller and P. T. Mocanu, Differential Subordinations – Theory and Applications, Marcel Dekker, Inc. (New York, 2000)

  18. 18.

    Nunokawa, M.: On the univalence of a certain integral. Proc. Japan Acad. 45, 841–845 (1969)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Pfaltzgraff, J.A.: Univalence of the integral of \(f^{\prime }(z)^\lambda \). Bull. London Math. Soc. 7, 254–256 (1975)

    MathSciNet  Article  Google Scholar 

  20. 20.

    J. A. Pfaltzgraff, M. O. Reade and T. Umezawa, Sufficient conditions for univalence, Ann. Fac. Si. de Kinshasa, Zaïre, Sect. Math. Phys., 2 (1976), 211–218

  21. 21.

    Ponnusamy, S., Sahoo, S.K., Sugawa, T.: Hornich operations on functions of bounded boundary rotations and order \(\alpha\). Comput. Methods Funct. Theory 19, 455–472 (2019)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Ponnusamy, S., Wirths, K.-J.: On the problem of Gromova and Vasil'ev on integral means, and Yamashita's conjecture for spirallike functions. Ann. Acad. Sci. Fenn. Math. 39, 721–731 (2014)

    MathSciNet  Article  Google Scholar 

  23. 23.

    Royster, W.C.: On the univalence of a certain integral. Michigan Math. J. 12, 385–387 (1965)

    MathSciNet  Article  Google Scholar 

  24. 24.

    Singh, V., Chichra, P.N.: An extension of Becker's criterion of univalence. J. Indian Math. Soc. 41, 353–361 (1977)

    MathSciNet  MATH  Google Scholar 

  25. 25.

    Umezawa, T.: Analytic functions convex in one direction. J. Math. Soc. Japan 4, 194–202 (1952)

    MathSciNet  Article  Google Scholar 

  26. 26.

    Yamashita, S.: Norm estimates for function starlike or convex of order alpha. Hokkaido Math. J. 28, 217–230 (1999)

    MathSciNet  Article  Google Scholar 

Download references


The authors thank Professor Toshiyuki Sugawa for his useful remarks leading to some improvement in the paper.

Author information



Corresponding author

Correspondence to S. K. Sahoo.

Additional information

The work of the first author is supported by CSIR, New Delhi (Grant No. 09/1022(0034)/2017-EMR-I).

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Kumar, S., Sahoo, S.K. Preserving properties and pre-Schwarzian norms of nonlinear integral transforms. Acta Math. Hungar. 162, 84–97 (2020).

Download citation

Key words and phrases

  • integral transform
  • Hornich operator
  • Cesàro transform
  • pre-Schwarzian norm
  • univalent function
  • spirallike function
  • convex function
  • close-to-convex function

Mathematics Subject Classification

  • primary 30C55
  • 35A22
  • secondary 30C45
  • 35A23
  • 65R10